# SDR ASAA2012110893268

- Difficulty date: November 8, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 23,672 hours, 7,180 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10414
- Condition: Inoperative
- Location: Rt A/C Pack
- Part time: 17,983 hours, 5,739 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL.  NR 2 TEMP CONTROL SHOWS THIS PACK TCV FAULT.  R & R RT TEMP CONT VALVE.  OPS CHECKED NORMAL IAW AMM 21-51-400-801.
